RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 197–198 (Mi umn3588)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classical quotient rings of $PI$-algebras

K. I. Beidar


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 223–224

Bibliographic databases:

MSC: 13B30, 16S90, 16D60, 16N20, 16N40
Received: 15.11.1977

Citation: K. I. Beidar, “Classical quotient rings of $PI$-algebras”, Uspekhi Mat. Nauk, 33:6(204) (1978), 197–198; Russian Math. Surveys, 33:6 (1978), 223–224

Citation in format AMSBIB
\Bibitem{Bei78}
\by K.~I.~Beidar
\paper Classical quotient rings of~$PI$-algebras
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn3588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526015}
\zmath{https://zbmath.org/?q=an:0399.16011|0427.16014}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 223--224
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003874}


Linking options:
  • http://mi.mathnet.ru/eng/umn3588
  • http://mi.mathnet.ru/eng/umn/v33/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:77
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021